Research ArticleOpen accessIn the keywordsOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,829 accessesView PDFCite
186 articles for “operator”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsOn Certain Classes of Multivalent Analytic FunctionsRabha W. Ibrahim, Maslina DarusJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,441 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImbedding the Multiplier in a Discretized Optimal Control Problem With Real Coefficients Via the Penalty and Multiplier MethodsO. OlotuJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,046 accessesView PDFCite
Research ArticleOpen accessIn the keywordsConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,110 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,854 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,888 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,411 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFeature Selection for High Dimensional Data: An Evolutionary Filter ApproachAnwar Ali Yahya, Addin Osman, Abd Rahman Ramli, Adlan BalolaJournal of Computer Science, Vol. 7, Issue 5 · 9 May 2011 · 7,949 accessesView PDFCite
Research ArticleOpen accessIn the keywordsResponse Fusion in Multi-Agent EnvironmentFereshteh-Azadi Parand, Nasrollah Moghaddam Charkari, Sara AfrasyabianAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,169 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,792 accessesView PDFCite